# SDR ABXA010833

- Difficulty date: March 27, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,663 hours, 25,234 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 97549453
- Condition: Corroded
- Location: Aft Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LONGERON 32 RIGHT, B/S 1200, WAS CORRODED. REPAIRED AREA IAW DC-8 SRM 51-1-20D, 51-1-21 AND REA D853-43071MR.
